Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Testim Skin Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Atripla and Testim

I started taking Atripla about 2 weeks ago and had tough time adjusting to it. I think I had all the side-effets except the rash which i'm told may come later. A month prior to starting Atripla I was using Testim to help me gain weight and...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Thanks for your post.There are no significant interactions between the components of Atripla (tenofovir, FTC or efavirenz) and testosterone products, like Testim.BY... Read more »

Testim vs Androderm

I have been using Androderm 2x 2.5mg patches a day and getting good results. Initial Testosterone... Read more »

Testim

How many hours after applying Testim to the upper arms must pass before a female can touch them?... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Vertex Hepatitis C Drug Incivek Gets "Black Box" Warning Over Possible Fatal Skin Condition

The Food and Drug Administration (FDA) is requiring a black box warning on the Vertex Pharmaceuticals hepatitis C medication Incivek due to a potentially fatal skin rash. The FDA says that patients taking Incivek in combination with the medications... Read more »
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
Connect With Others

skin rashes

Posted by Anonymous, 3 Replies
Hi,
Is anyone currently taking Viramune with Combivir? I have developed a skin rash from the Virmaune. This is exactly like the rash I developed when I was taking Sustiva, which the doctor took me off of immediately. I am currently in the second week... Read more »

What is exactly skin rash ?

Posted by Anonymous, 1 Reply
Can anybody describe skin rash during ARS for me ? Is it small red dots or large ones ? Are there many of them or only a few ? Are they localized or can they appear anywhere on the body ? When they appear, do they last for a long time or do they... Read more »

Hair loss and skin rash on stribild.....?

Posted by Dadof4, 6 Replies
I am newly pos, I started stribild 9 days ago and am suddenly covered in a skin rash of itchy red dots and my hair is rapidly falling out. Anyone experiencing this? Read more »

skin rashes

Posted by theman22, 2 Replies
i know that everyone says just because you have a rash doesnt mean you have hiv but i have had so many rashes in the past couple of months that its starting to worry me. they also seem like they never go away. i have all different rashes in all... Read more »